# SDR SWAA092338

- Difficulty date: April 12, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 37,239 hours, 21,929 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Attach Fitting
- Part number: BAC1508
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND CENTER WING TANK FWD UPPER ATTACH FITTING CRACKED AT BS 540, LBL 32.  REMOVED AND REPLACED FITTING PER SRM.
